| Model Number |
IMPELLA LD |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Tachycardia (2095)
| Date of Event |
11/23/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The impella device was not received from the customer, therefore, investigation of the device was not possible.Should the device or any new information be received, a supplemental mdr will be filed.This report is being filed as part of a retrospective review of historical records.
Event or Problem Description
The complainant reported a patient in acute myocardial infarction/cardiogenic shock needing an impella device for mechanical circulatory support.During support it was reported that the patient had increased amounts of bleeding.The patient was given 8 units of packed red blood cells along with other blood products.Heparin was withheld.In addition, the patient had numerous runs of ventricular tachycardia requiring defibrillation and medication.The patient remained on impella support and was successfully weaned.